# SDR AALA20150423006

- Difficulty date: April 24, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 66,454 hours, 8,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY LIGHT POWER SUPPLY ASSEMBLY INOPERATIVE.  REPLACED POWER SUPPLY ASSEMBLY IAW AMM 33-51-06 WITH GOOD OPERATIONAL CHECK.
